Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


ALT 65 and GGT 46.8
Jul 11, 2009

Dr Doc,

I have been diagnosed 3 motnhs ago with a cd4 of 210 and vl of 29,000. Have been on Atripla ever since.

Had my lab work done this week and saw my cd4 rise to 410 and VL undetectable (below 400).

My liver tests came back in range except for: ALT 65 and GGT 46.8.

I have not been exercising at all in the past two months and have gained about 10 pounds. I have also been eating greasy foods.

Last week a i had a cold and took Tylenol (with acetimenophen)for about 6 days and took bactrim from saturday till monday cause i freaked out about pcp.

Are these liver results probably due to been overweight, atripla, cold medication and greasy foods?

I was tested only for Hep B and was negative. The rest of my liver and kidney results where in range as well as my lipids and had a total cholestorel of 180. I am 29y.o., 5"11" tall adn wegih about 190lbs.

Thanx for your advice!

Response from Dr. Holodniy

I think you likely made the diagnosis yourself. It's probably more related to the acetimenophen.



Previous
What Good is Undetectable
Next
hcv hepatitis c lab results

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement